advertisement

  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

bad insulin + other drug questions

Discussion in 'Adults with Type 1' started by charltonsect, Sep 10, 2008.

  1. charltonsect

    charltonsect New Member

    Joined:
    Aug 18, 2008
    Messages:
    3
    Ironically, while I was at a Juvenile Diabetes walk this weekend, I believe my insulin got too hot and went bad. I have a backup for my Novolog, but not my Lantus.

    Are there side effects to taking insulin if it's no longer good?

    I can't be 100% that the Lantus is bad, although it's a safe assumption.


    On a side note, I was prescribed Flonase nasal spray for allergies and Protonix for acid reflux. Is there any way to find out if either of these can effect my blood sugar levels?


    THANK YOU! :cwds:
     
  2. TheFormerLantusFiend

    TheFormerLantusFiend Approved members

    Joined:
    Sep 10, 2006
    Messages:
    4,925
    It depends on what you mean by Lantus going bad. If it went so bad that it looks cloudy, I think you can get sick from it but I'm not sure. If you mean it spoiled in the sun, then if you take it, it will peak earlier and more dramatically and run out sooner. If you don't know that that's what you're dealing with, then what happens is you go hypo in the first 12 hours and hyper in the latter 12 hours.
     
  3. cleverneutron

    cleverneutron New Member

    Joined:
    Sep 12, 2008
    Messages:
    2
    You can try to find out by following drug recovery program may be it will help you.

    God Bless you!
     

Share This Page

advertisement